Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 40, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 3, 2012, 2:57 PM MST. It took effect at Dec 4, 2012, 2:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 3, 2012, 2:57 PM MST (21:57 UTC)
- In effect from
- Dec 4, 2012, 2:00 PM MST
- Expired
- Dec 3, 2012, 7:56 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
502 WWUS75 KTFX 032157 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 257 PM MST MON DEC 3 2012 MTZ010-040300- /O.CON.KTFX.HW.W.0047.000000T0000Z-121204T0300Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 257 PM MST MON DEC 3 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE IN THE CUT BANK AREA THROUGH THIS EVENINGS...CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 40 TO 50 MPH WITH GUSTS UP TO 65 MPH. * LOCATIONS AFFECTED INCLUDE: CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-041000- /O.NEW.KTFX.HW.A.0040.121204T2100Z-121206T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 257 PM MST MON DEC 3 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WINDS WILL REDEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY...CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. GUSTS COULD BE AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: SOME BLOWING SNOW WILL BE POSSIBLE OVER MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
810 WWUS75 KTFX 040256 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 756 PM MST MON DEC 3 2012 MTZ010-040400- /O.EXP.KTFX.HW.W.0047.000000T0000Z-121204T0300Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 756 PM MST MON DEC 3 2012 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS HAVE DECREASED OVER EASTERN GLACIER COUNTY AND WILL BE ALLOWED TO EXPIRE AT EIGHT PM TONIGHT. $$ MTZ009-048-041500- /O.UPG.KTFX.HW.A.0040.121204T2100Z-121206T0100Z/ /O.EXB.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 756 PM MST MON DEC 3 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT TONIGHT AND REDEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY...CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. SOME PERIODS ESPECIALLY EARLY TUESDAY MORNING WILL HAVE WIND SPEEDS BELOW CRITERIA HOWEVER WIND SPEEDS WILL GENERALLY REMAIN AT OR NEAR DANGEROUS LEVELS. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. GUSTS COULD BE AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: SOME BLOWING SNOW WILL BE POSSIBLE OVER MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 3, 2:51 PM MST, 6 minutes earlier.
Area forecast discussion, Dec 3, 2:51 PM MST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 251 PM MST MON DEC 3 2012 .DISCUSSION... TONIGHT THROUGH WEDNESDAY...A FAST AND MOIST GENERALLY WESTERLY FLOW ALOFT WILL CONTINUE OVER MONTANA THROUGH THE SHORT TERM PERIOD. MODELS HAVE HAD A DIFFICULT TIME WITH WINDS SHOWING WIND REMAINING STRONG IN AREAS WHERE THEY HAVE DIED OFF...AND PICKING UP IN AREAS WHERE THEY DEPICT ONLY MODERATE WINDS. AT THIS TIME IT APPEARS THAT THE HIGH WIND WARNING FOR THE CUT BANK AREA SHOULD CONTINUE FOR ANOTHER FEW HOURS BUT WINDS WILL LIKELY DIE OFF QUICKLY. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A CHANCE THAT AN ISOLATED HIGH GUST MAY OCCUR BUT WILL NOT ISSUE ANY WARNING AT THIS TIME. INSTEAD...A HIGH WIND WATCH IS BEING ISSUED FOR THE ROCKY MOUNTAIN FRONT FOR TUESDAY AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON. AM EXPECTING WINDS TO DIMINISH FAIRLY WELL ACROSS THE ENTIRE CWA OVERNIGHT...BUT ANOTHER ROUND OF WINDS WILL PICK UP ALONG THE FRONT RANGE BY MID-AFTERNOON ON TUESDAY. IT IS POSSIBLE THAT A FEW LOCATIONS OVER THE PLAINS MAY ALSO SEE STRONG WINDS BUT WILL HOLD OFF FOR NOW AND LET THE OVERNIGHT SHIFT DETERMINE IF THEY NEED TO BE ADDED. ALSO OVER THE ROCKY MOUNTAIN FRONT EXPECT WIDESPREAD OROGRAPHIC PRECIPITATION TO CONTINUE FOR THE NEXT FEW DAYS. POPS WILL REMAIN QUITE HIGH OVER THE CONTINENTAL DIVIDE BUT SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE ENOUGH TO WARRANT ANY TYPE OF WINTER WEATHER HIGHLIGHTS. GENERALLY DRY AND RELATIVELY WARM CONDITIONS WILL CONTINUE TO PREVAIL OVER THE PLAINS AS WELL. MPJ WEDNESDAY NIGHT THROUGH MONDAY...THE PERIOD BEGINS WEDNESDAY NIGHT WITH A LOW PRESSURE SHORTWAVE CROSSING THE ROCKIES AND FLATTENING AN UPPER LEVEL RIDGE OVER THE ZONES. THIS WILL BRING SOME STRONGER WINDS ACROSS THE ROCKIES AND THE ADJACENT PLAINS. THE REGION WILL REMAIN DRY ALTHOUGH A DISTURBANCE OVER NEVADA AND SOUTHERN IDAHO WILL BRING AMPLE MOISTURE JUST SOUTH OF THE ZONES. A WEAK RIDGE WILL BUILD AGAIN THURSDAY MORNING BUT ANOTHER SHORTWAVE WILL MOVE OVER THE WEST COAST DURING THE DAY. MOISTURE AHEAD OF THIS WILL SPREAD ACROSS THE PACIFIC NORTHWEST AND OVER THE ROCKIES BY AFTERNOON...BEST CHANCE FOR PRECIP WILL BE OVER THE WESTERN MOUNTAINS AND SOUTHWEST MONTANA. THE SHORTWAVE WILL MOVE EAST OF THE ZONES THURSDAY NIGHT ALTHOUGH THE WESTERLY FLOW ALOFT WILL REMAIN UNSETTLED THROUGH FRIDAY NIGHT. THE GFS AND ECMWF ARE MORE IN LINE TODAY WITH BOTH MODELS PLACING WEAK LOW PRESSURE OVER THE BRITISH COLUMBIA COAST. BOTH MODELS ALSO BRING THIS BROAD LOW PRESSURE TROF OVER THE ZONES ALTHOUGH THE ECMWF IS ABOUT 12 HOURS FASTER. WITH THE CONSISTENCY OF THE GFS AND NOW THE SIMILAR SOLUTION BY THE ECMWF...WILL BE MORE CONFIDENT IN THE UPCOMING PATTERN CHANGE ALTHOUGH THE MODELS CONTINUE TO HAVE SIGNIFICANT DIFFERENCES IN TEMPERATURES. BY SATURDAY...A BROAD LOW PRESSURE TROF WILL DROP OVER THE WEST COAST AND A SHORTWAVE AHEAD OF THIS SYSTEM WILL CROSS THE ROCKIES AND BRING A CHANCE OF PRECIP ACROSS THE ZONES. A COLD FRONT IN CANADA WILL BE PERCHED JUST NORTH OF THE BORDER AND MOVE SOUTH ACROSS THE BORDER BY LATE AFTERNOON OR SATURDAY EVENING. THE LOW PRESSURE TROF WILL MOVE ACROSS THE ZONES SATURDAY NIGHT. THE STRONGEST DYNAMICS FROM THIS TROF WILL BE TO THE SOUTH OF THE ZONES. PRECIPITATION ACROSS THE NORTHERN PORTION OF THE CWA WILL BE A RESULT OF UPSLOPE FLOW BEHIND THE FRONT. HEIGHTS ALOFT WILL BEGIN TO RISE BY SUNDAY NIGHT AND THE SURFACE HIGH PRESSURE WILL ALSO BEGIN TO DRIFT EAST. A DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW ALOFT WILL DEVELOP A LOW PRESSURE SURFACE TROF ALONG THE LEE OF THE ROCKIES AND MONDAY COULD SEE SOME BRISK WINDS ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS. PRECIPITATION IS ALSO POSSIBLE ALTHOUGH IT SHOULD MAINLY BE ACROSS THE NORTHERN ROCKIES. && .AVIATION... UPDATED 1755Z. VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THROUGH NOON TUESDAY. A STRONG AND MOIST WESTERLY FLOW OVER THE REGION WILL BRING SCATTERED SHOWERS INTO THE ROCKIES NEAR THE CONTINENTAL DIVIDE...RESULTING IN MOUNTAIN OBSCURATION. WINDS WILL ALSO REMAIN GUSTY OVER THE PLAINS WITH SUSTAINED WINDS OF 20 TO 30 KNOTS AND GUSTS AS HIGH AS 40 KNOTS THROUGH THE AFTERNOON. WINDS WILL DIMINISH AFTER 03Z TUESDAY. LANGLIEB && .PRELIMINARY POINT TEMPS/POPS... GTF 34 51 42 53 / 0 0 0 10 CTB 28 47 35 46 / 0 10 0 10 HLN 28 45 35 48 / 0 10 10 20 BZN 24 44 33 50 / 0 10 10 30 WEY 17 33 31 38 / 10 60 70 70 DLN 26 41 35 47 / 0 10 10 30 HVR 23 40 32 45 / 0 0 10 20 LWT 28 48 38 52 / 0 10 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING EASTERN GLACIER. HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 3, 11:33 AM MST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1133 AM MST MON DEC 3 2012 MTZ009-048-041845- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION ON WEDNESDAY...BRINGING RAIN AND SNOW TO THE MOUNTAINS WITH SNOW LEVELS LOWERING TO MOUNTAIN PASSES BY WEDNESDAY AFTERNOON. SEVERAL INCHES OF SNOW ARE POSSIBLE AT ELEVATIONS ABOVE 6000 FEET WEDNESDAY. ANOTHER PERIOD OF STRONG WINDS IS POSSIBLE AGAIN TUESDAY EVENING THROUGH WEDNESDAY AND HIGH WIND WATCHES/WARNINGS COULD BE NEEDED. A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-011>015-044>047-049>055-041845- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-041845- EASTERN GLACIER- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM MST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF HIGH WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Dec 3, 9:52 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
952 AM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 14 SW HEART BUTTE 48.13N 113.02W
12/03/2012 M7.0 INCH PONDERA MT MESONET
7 INCHES OF SNOWFALL IN THE LAST 24 HOURS AT THE BADGER
PASS SNOTEL. ELEVATION 6900 FEET.
&&
NJLLocal storm report, Dec 3, 9:54 AM MST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 AM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM SNOW 9 NNW LINCOLN 47.08N 112.73W
12/03/2012 M9.0 INCH LEWIS AND CLARK MT MESONET
9 INCHES OF SNOW IN THE LAST 24 HOURS AT THE COPPER
CAMP SNOTEL. ELEVATION 6950 FEET.
&&
NJLLocal storm report, Dec 3, 9:55 AM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
955 AM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 8 ENE POLARIS 45.41N 112.96W
12/02/2012 M10.0 INCH BEAVERHEAD MT MESONET
10 INCHES OF SNOW AT THE MULE CREEK SNOTEL IN THE LAST
2 DAYS. ELEVATION 8300 FEET.
&&
NJLLocal storm report, Dec 3, 9:56 AM MST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
956 AM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HEAVY SNOW 10 S WEST YELLOWSTONE 44.52N 111.13W
12/01/2012 M9.0 INCH GALLATIN MT MESONET
BLACK BEAR SNOTEL MEASURES 12-HOUR SNOWFALL OF 9.0
INCHES.
0430 PM NON-TSTM WND GST 14 W BYNUM 47.98N 112.61W
12/01/2012 M58 MPH TETON MT MESONET
0530 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
12/01/2012 M67 MPH TETON MT MESONET
WIND GUST OF 67 MPH AT DELLWO.
0710 PM HIGH SUST WINDS 1 NW HEART BUTTE 48.30N 112.85W
12/01/2012 M40 MPH GLACIER MT TRAINED SPOTTER
0830 PM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
12/01/2012 M58 MPH GLACIER MT DEPT OF HIGHWAYS
58 MPH WIND GUST MEASURED AT TWO MEDICINE BRIDGE.
0231 AM HIGH SUST WINDS 4 NNE MCALLISTER 45.50N 111.70W
12/02/2012 M45 MPH MADISON MT DEPT OF HIGHWAYS
NUMEROUS SUSTAINED WINDS ABOVE 40 MPH BEGINNING AT 131
AM WITH GUSTS TO 54 MPH
0442 AM NON-TSTM WND GST 4 NNE MCALLISTER 45.50N 111.70W
12/02/2012 M67 MPH MADISON MT DEPT OF HIGHWAYS
67 MPH WIND GUST MEASURED AT NORRIS HILL. WINDS
SUSTAINED AT 52 MPH.
0815 AM NON-TSTM WND GST 1 SW THREE FORKS 45.88N 111.57W
12/02/2012 M59 MPH GALLATIN MT AWOS
59 MPH WIND GUST MEASURED AT THE THREE FORKS AWOS.
0834 AM NON-TSTM WND GST 18 WNW WEST YELLOWSTONE 44.76N 111.45W
12/02/2012 M58 MPH MADISON MT DEPT OF HIGHWAYS
58 MPH WIND GUST MEASURED AY RAYNOLDS PASS.
0919 AM NON-TSTM WND GST MONIDA 44.56N 112.31W
12/02/2012 M59 MPH BEAVERHEAD MT DEPT OF HIGHWAYS
59 MPH WIND GUST MEASURED AT MONIDA PASS.
1054 AM NON-TSTM WND GST 8 W TOWNSEND 46.31N 111.70W
12/02/2012 M58 MPH BROADWATER MT MESONET
58 MPH WIND GUST MEASURED AT ELKHORN.
0100 PM SNOW 1 SW LAKEVIEW 44.59N 111.82W
12/02/2012 M7.0 INCH BEAVERHEAD MT MESONET
7 INCHES OF SNOW IN THE LAST 3 DAYS AT THE LAKEVIEW
RIDGE SNOTEL. ELEVATION 7400 FEET.
0131 PM NON-TSTM WND DMG 4 S BOZEMAN 45.62N 111.04W
12/02/2012 GALLATIN MT BROADCAST MEDIA
KBZK TWEETED A REPORT OF DOWNED POWER LINES AND POLES
SNAPPED DUE TO STRONG WINDS. GOLDENSTEIN LANE...
BOZEMAN.
0420 PM NON-TSTM WND GST BOULDER 46.24N 112.12W
12/02/2012 M61 MPH JEFFERSON MT TRAINED SPOTTER
61 MPH WIND GUST AND 30 MPH SUSTAINED.
0600 PM SNOW 10 S WEST YELLOWSTONE 44.52N 111.13W
12/02/2012 M16.0 INCH GALLATIN MT MESONET
16 INCHES OF SNOWFALL OVER THE LAST 2 DAYS AT THE BLACK
BEAR SNOTEL. ELEVATION 8170 FEET.
0600 PM SNOW 21 S BIG SKY 44.96N 111.29W
12/02/2012 M8.0 INCH GALLATIN MT MESONET
8 INCHES OF SNOW IN THE LAST 24 HOURS AT CARROT BASIN.
ELEVATION 9000 FEET.
0630 PM HEAVY SNOW 11 SSW EAST GLACIER PAR 48.30N 113.33W
12/02/2012 M6.0 INCH GLACIER MT MESONET
PIKE CREEK SNOTEL MEASURES 12-HOUR SNOWFALL OF 6.0
INCHES. ELEVATION 5928 FEET.
0700 PM SNOW 8 ENE POLARIS 45.41N 112.96W
12/02/2012 M10.0 INCH BEAVERHEAD MT MESONET
10 INCHES OF SNOW AT THE MULE CREEK SNOTEL IN THE LAST
2 DAYS. ELEVATION 8300 FEET.
0800 PM SNOW 22 S BIG SKY 44.95N 111.36W
12/02/2012 M9.0 INCH GALLATIN MT MESONET
9 INCHES OF SNOW IN THE LAST 3 DAYS AT THE BEAVER CREEK
SNOTEL. ELEVATION 7850 FEET.
0800 PM SNOW 11 SSW EAST GLACIER PAR 48.30N 113.33W
12/02/2012 M7.0 INCH GLACIER MT MESONET
7 INCHES OF SNOW IN THE LAST 24 HOURS AT THE PIKE CREEK
SNOTEL. ELEVATION 5930 FEET.
1000 PM SNOW 5 S WEST YELLOWSTONE 44.59N 111.12W
12/02/2012 M12.0 INCH GALLATIN MT MESONET
12 INCHES OF SNOW IN THE LAST 3 DAYS AT THE MADISON
PLATEAU SNOTEL. ELEVATION 7750 FEET.
1200 AM SNOW 14 SW HEART BUTTE 48.13N 113.02W
12/03/2012 M7.0 INCH PONDERA MT MESONET
7 INCHES OF SNOWFALL IN THE LAST 24 HOURS AT THE BADGER
PASS SNOTEL. ELEVATION 6900 FEET.
0100 AM SNOW 9 NNW LINCOLN 47.08N 112.73W
12/03/2012 M9.0 INCH LEWIS AND CLARK MT MESONET
9 INCHES OF SNOW IN THE LAST 24 HOURS AT THE COPPER
CAMP SNOTEL. ELEVATION 6950 FEET.
0350 AM NON-TSTM WND GST 7 E GEYSER 47.28N 110.35W
12/03/2012 M63 MPH JUDITH BASIN MT MESONET
63 MPH WIND GUST AT BRAVO RAWS.
0355 AM NON-TSTM WND GST 2 NW WINDHAM 47.10N 110.17W
12/03/2012 M63 MPH JUDITH BASIN MT OTHER FEDERAL
WIND GUST OF 63 MPH MEASURED NEAR WINDHAM.
&&
NJLLocal storm report, Dec 3, 12:14 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1214 PM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HIGH SUST WINDS 3 SW CUT BANK 48.61N 112.38W
12/03/2012 M40 MPH GLACIER MT ASOS
SUSTAINED WINDS OF 40 TO 45 MPH FROM 1045 AM TO 1145 AM
&&
BLANKLocal storm report, Dec 3, 2:24 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MST MON DEC 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
12/03/2012 M61 MPH TETON MT MESONET
DELLWO WIND FROM WSW AT 39G61 MPH
&&
PNThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 11:30 AM MST | High Wind Warning | TFX | 55 hr |
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.